Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Weights for classical groups


Author: Jian Bei An
Journal: Trans. Amer. Math. Soc. 342 (1994), 1-42
MSC: Primary 20C20; Secondary 20G05
DOI: https://doi.org/10.1090/S0002-9947-1994-1136543-7
MathSciNet review: 1136543
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper proves the Alperin's weight conjecture for the finite unitary groups when the characteristic r of modular representation is odd. Moreover, this paper proves the conjecture for finite odd dimensional special orthogonal groups and gives a combinatorial way to count the number of weights, block by block, for finite symplectic and even dimensional special orthogonal groups when r and the defining characteristic of the groups are odd.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20C20, 20G05

Retrieve articles in all journals with MSC: 20C20, 20G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1994-1136543-7
Article copyright: © Copyright 1994 American Mathematical Society